Rocky Mountain Journal of Mathematics

Existence of Positive Solutions of Higher Order Nonlinear Neutral Differential Equations

Satoshi Tanaka

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 30, Number 3 (2000), 1139-1149.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070313

Digital Object Identifier
doi:10.1216/rmjm/1021477264

Mathematical Reviews number (MathSciNet)
MR1797835

Zentralblatt MATH identifier
0984.34068

Citation

Tanaka, Satoshi. Existence of Positive Solutions of Higher Order Nonlinear Neutral Differential Equations. Rocky Mountain J. Math. 30 (2000), no. 3, 1139--1149. doi:10.1216/rmjm/1021477264. https://projecteuclid.org/euclid.rmjm/1181070313


Export citation

References

  • Y. Chen, Existence of nonoscillatory solutions of $n$th order neutral delay differential equations, Funkcial. Ekvac. 35 (1992), 557-570.
  • Q. Chuanxi and G. Ladas, Oscillations of higher order neutral differential equations with variable coefficients, Math. Nachr. 150 (1992), 15-24.
  • L.H. Erbe, Q. Kong and B.G. Zhang, Oscillation theory for functional-differential equations, Marcel Dekker, Inc., New York, 1995.
  • J.R. Graef and P.W. Spikes, On the oscillation of an nth-order nonlinear neutral delay differential equation, J. Comput. Appl. Math. 41 (1992), 35-40.
  • M.K. Grammatikopoulos, G. Ladas and A. Meimaridou, Oscillation and asymptotic behavior of higher order neutral equations with variable coefficients, Chin. Ann. Math. Ser. B 9 (1988), 322-338.
  • L. Györi and G. Ladas, Oscillation theory of delay differential equations, Oxford University Press, Oxford, 1991.
  • J.K. Hale, Theory of functional differential equations, Springer-Verlag, New York, 1977.
  • J. Jaroš and T. Kusano, Oscillation theory of higher order linear functional differential equations of neutral type, Hiroshima Math. J. 18 (1988), 509-531.
  • --------, Asymptotic behavior of nonoscillatory solutions of nonlinear functional differential equations of neutral type, Funkcial. Ekvac. 32 (1989), 251-263.
  • Y. Kitamura and T. Kusano, Existence theorems for a neutral functional differential equation whose leading part contains a difference operator of higher degree, Hiroshima Math. J. 25 (1995), 53-82.
  • M. Naito, An asymptotic theorem for a class of nonlinear neutral differential equations, Czechoslovak Math. J. 48 (1998), 419-432.
  • Y. Naito, Nonoscillatory solutions of neutral differential equations, Hiroshima Math. J. 20 (1990), 231-258.
  • --------, Asymptotic behavior of decaying nonoscillatory solutions of neutral differential equations, Funkcial. Ekvac. 35 (1992), 95-110.
  • --------, Existence and asymptotic behavior of positive solutions of neutral differential equations, J. Math. Anal. Appl. 188 (1994), 227-244.
  • --------, A note on the existence of nonoscillatory solutions of neutral differential equations, Hiroshima Math. J. 25 (1995), 513-518.
  • S. Tanaka, Existence of positive solutions for a class of first-order neutral functional differential equations, J. Math. Anal. Appl. 229 (1999), 501-518.
  • --------, Existence and asymptotic behavior of solutions of nonlinear neutral differential equations, in preparation.
  • A. Zafer, Oscillation criteria for even order neutral differential equations, Appl. Math. Lett. 11 (1998), 21-25.
  • B.G. Zhang and B. Yang, New approach of studying the oscillation of neutral differential equations, Funkcial. Ekvac. 41 (1998), 79-89.
  • B.G. Zhang and J.S. Yu, On the existence of asymptotically decaying positive solutions of second order neutral differential equations, J. Math. Anal. Appl. 166 (1992), 1-11.
  • B.G. Zhang, J.S. Yu and Z.C. Wang, Oscillations of higher order neutral differential equations, Rocky Mountain J. Math. 25 (1995), 557-568.